RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1989, Volume 44, Issue 3(267), Pages 195–196 (Mi umn2577)  

Mathematical Events in the USSR

Conference on Nonlinear Problems of Mathematical Physics

B. V. Bazalii, I. I. Danilyuk, I. V. Skrypnik


Full text: PDF file (182 kB)

Document Type: Information matherial

Citation: B. V. Bazalii, I. I. Danilyuk, I. V. Skrypnik, “Conference on Nonlinear Problems of Mathematical Physics”, Uspekhi Mat. Nauk, 44:3(267) (1989), 195–196

Citation in format AMSBIB
\Bibitem{BazDanSkr89}
\by B.~V.~Bazalii, I.~I.~Danilyuk, I.~V.~Skrypnik
\paper Conference on Nonlinear Problems of Mathematical Physics
\jour Uspekhi Mat. Nauk
\yr 1989
\vol 44
\issue 3(267)
\pages 195--196
\mathnet{http://mi.mathnet.ru/umn2577}


Linking options:
  • http://mi.mathnet.ru/eng/umn2577
  • http://mi.mathnet.ru/eng/umn/v44/i3/p195

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:108
    Full text:47
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019